MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC FIBEROPTIX ULTRA 8 IAB: 8FR 50CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC FIBEROPTIX ULTRA 8 IAB: 8FR 50CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-05850-LWS
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that during insertion in a patient in the ccl, "the arrow iab did not fully unwrap when it was initially connected to a maquet cardiosave pump".As a result, the iab was removed and a 2nd iab from a different brand was inserted at the same insertion site.No patient harm or injury.At the time of this report the customer has not returned our requests for additional information.If additional information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
(b)(4).Additional information received on 23 aug 2023 states that the patient was critical prior to the event.The reported complaint of "iab would not fully un wrap at the tip" is not able to be confirmed.The product was not returned for in vestigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
FIBEROPTIX ULTRA 8 IAB: 8FR 50CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17515286
Report Number3010532612-2023-00437
Device Sequence Number20845506
Product Code DSP
UDI-Device Identifier10801902167726
UDI-Public10801902167726
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue NumberIAB-05850-LWS
Device Lot Number18F22K0056
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer09/13/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale